# SDR ASAA0040059

- Difficulty date: April 27, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 13
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 177 - CREW REPORTED EMERGENCY EXIT FLOOR TRACK LIGHT INOPERATIVE AT MID CABIN.  RECONNECTED RED LIGHT AT ROWS 13 AND LIGHTS OPERATED NORMALLY.  (M)
